×

zbMATH — the first resource for mathematics

Some remarks on the structure of a normal magneto-hydrodynamic shock wave. (English. Russian original) Zbl 0104.20903
PMM, J. Appl. Math. Mech. 23, 1644-1647 (1960); translation from Prikl. Mat. Mekh. 23, 1146-1147 (1959).
Keywords:
hydrodynamics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Marshall, W., The structure of magneto hydrodynamic shock waves, () · Zbl 0067.20204
[2] Ludford, C.S.S., The structure of hydromagnetic shock in steady plane motion, J. fluid mech., Vol. 5, 1, (1959)
[3] Burgors, I.M., ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.